RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2018, Volume 323, Pages 226–278 (Mi admat15)  

Canonical tilting relative generators

Agnieszka Bodzentaa, Alexey Bondalbcd

a Faculty of Mathematics, Informatics and Mechanics, University of Warsaw, Banacha 2, Warsaw 02-097, Poland
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation
c Kavli Institute for the Physics and Mathematics of the Universe (WPI), TheUniversity of Tokyo, Kashiwa, Chiba 277-8583, Japan
d National Research University Higher School of Economics, Russian Federation

Funding Agency Grant Number
Ministry of Education, Culture, Sports, Science and Technology, Japan
National Science Centre (Narodowe Centrum Nauki) 2013/11/N/ST1/03208
Engineering and Physical Sciences Research Council EP/K021400/1
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 14-01-00416
15-51-50045
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
We would like to thank Alexander Efimov, Benjamin Hennion, Alexander Kuznetsov, Špela Špenko, Yukinobu Toda, Michel Van den Bergh and Michael Wemyss for many use-ful remarks. This work was partially supported by World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. A. Bodzenta was partially supported by Polish National Science Centre grant nr.2013/11/N/ST1/03208 and by the EPSRC grant EP/K021400/1. A. Bondal was partially supported by the Russian Academic Ex-cellence Project ‘5-100’. The reported study was partially supported by RFBR, research projects 14-01-00416 and 15-51-50045. This work is supported by the Program of the Presidium of the Russian Academy of Sciences 01 ‘Fundamental Mathematics and its Applications’ under grant PRAS-18-01.


DOI: https://doi.org/10.1016/j.aim.2017.10.016


Bibliographic databases:

Document Type: Article
Received: 07.04.2017
Revised: 17.09.2017
Accepted:18.09.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019